# SDR AALA202407098855

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 25,806 hours, 10,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPSU BATTERY FAULTS FOR 14WL DURING BITE CHECK. REMOVED AND REPLACED EPSU BATTERIES FOR 14WL IAW AMM 33-51-38.  OPC GOOD.  BITE CHECK GOOD.
